MAUDE Adverse Event Report: UNOMEDICAL A/S I PORT ADVANCE; I-PORT ADVANCE 9 MM

UNOMEDICAL A/S I PORT ADVANCE; I-PORT ADVANCE 9 MM
Model Number MMT-101
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in united kingdom.On 07-may-2024, it was reported that infusion set canula was not inserted properly.No further information available.

Brand Name
I PORT ADVANCE
Common Device Name
I-PORT ADVANCE 9 MM
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19486355
Report Number3003442380-2024-07173
Device Sequence Number18150123
Product Code FOZ
UDI-Device Identifier05705244009417
UDI-Public05705244009417
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-101
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown